# SDR AU961175

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Atomizer
- Condition: Holed
- Location: Eng,Fuel Dist Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE COMBUSTION CHAMBER NO4 ATOMISER HOLED - FOUND DURING  BORESCOPE INSPECTION IAW PWJ-72-40-72
